Translator Disclaimer
January/February 2018 Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”
Rejeb Hadiji, Itai Shafrir
Differential Integral Equations 31(1/2): 157-159 (January/February 2018).

Abstract

As was kindly pointed to one of us by an anonymous referee, there is a gap in the argument in [1] whose origin is in the statement and proof of Lemma 2.2. This error can be easily corrected, and after this correction all the main results in [1] remain valid, as explained below.

Citation

Download Citation

Rejeb Hadiji. Itai Shafrir. "Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”." Differential Integral Equations 31 (1/2) 157 - 159, January/February 2018.

Information

Published: January/February 2018
First available in Project Euclid: 26 October 2017

Subjects:
Primary: 35B20, 35J20, 35J60

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1/2 • January/February 2018
Back to Top